MathSciNet Relay Station
MathSciNet bibliographic data
MR1877700 (2002m:33025) 33E05 (35B10 35C20 35L70)
Fu, Zuntao; Liu, Shikuo; Liu, Shida; Zhao, Qiang New Jacobi elliptic function expansion and new periodic solutions of nonlinear wave equations. Phys. Lett. A 290 (2001), no. 1-2, 72–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement